Makale
Tam Makale
Uluslararası
2018
New general integral inequalities for quasiconvex functions
New Trends in Mathematical Sciences
Cilt 6 · Sayı 1 · ss. 1–7 · 01.02.2018
Atıf için künye
Yıldız, Ç. (2018). New general integral inequalities for quasiconvex functions. New Trends in Mathematical Sciences, 6(1), 1–7.
BibTeX
@article{yildiz2018-146740,
author = {Yıldız, Çetin},
title = {New general integral inequalities for quasiconvex functions},
journal = {New Trends in Mathematical Sciences},
year = {2018},
volume = {6},
number = {1},
pages = {1--7},
issn = {2147-5520},
url = {https://akademik.atauni.edu.tr/yayinlar/146740-new-general-integral-inequalities-for-quasiconvex-functions}
}